# SDR REXA201200140

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 19,110 hours, 16,436 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Knob
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM STICKS, WILL NOT SPRING BACK TO CENTER POSITION.  ADJ/OPC TEST OF AIL/RUD TRIM PANEL RUDDER KNOB DONE IAW AMM 27-22-00, OK FOR SVC.
